# SDR GAIA02067OP

- Difficulty date: June 3, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N69740
- Make and model: Boeing 727224
- Aircraft serial: 20668
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26045611
- Condition: Ruptured
- Location: Lt Mlg
- Part time: 36 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

DURING TAKE OFF ROLL, CREW FELT A BUMP.  WHILE ON ROUTE COMPANY OPERATIONS NOTIFIED CREW THEY HAD BLOWN THE NR 3 TIRE.  CREW ELECTED TO CONTINUE ON ROUTE.  CREW DUMPED FUEL AND DECLARED AN EMERGENCY LANDING.  LANDING WENT UNEVENTFUL.  AFTER POST FLIGHT IT WAS NOTED THAT THE NR 1 TIRE WAS THE ONE BLOWN.  MAINTENANCE REPLACED BOTH MWA ON THE LEFT GEAR.  PERFORMED INSPECTIONS TO THE FOLLOWING:  GEAR, WHEEL WELL AREA, AXIAL, NR 1,2, AND 3 ENGINES, FLAPS.  SPECIAL INSPECTION FOR HIGH DRAG LOAD WAS PERFORMED.  REPLACED LEFT GEAR DOOR DUE TO DAMAGE.  AIRCRAFT WAS RETURNED TO SERVICE.
